# SDR R61A20100181

- Difficulty date: April 26, 2010
- Submitted: April 27, 2010
- Operation: Air carrier
- Aircraft: N806MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000019
- Aircraft time: 15,014 hours, 10,493 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40304
- Part serial: ED0053
- Condition: Failed
- Location: R1 Door
- Part time: 13,535 hours, 9,139 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE PERFORMED A SCHEDULED JOB CARD FOR A DEPLOYMENT CHECK OF THE R1 DOOR SLIDE.  UPON THE COMPLETION OF THE CARD THE SLIDE FAILED TO DEPLOY CORRECTLY.  MAINTENANCE REMOVED AND REPLACED THE SLIDE ASSEMBLY, SERVICED THE DOOR ACTUATOR, ALL PER THE EMB AMM.  AC RELEASED BACK TO SERVICE.
